# SDR ORJA96110

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 60030451
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS WILL NOT LIGHT WITH SWITCH IN 'ON' POSITION.  REMOVED AND REPLACED AFT EMERGENCY LIGHT POWER SUPPLY.  AISLE LIGHTS OPS NORMAL.  (M)
